Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 39, Number 3, 2000

Integration of Lie bialgebroids
pp. 445-467(23)
Authors: Mackenzie, K. C.; Xu, P.

Favourites:
ADD
Favourites:
ADD

Topology of real algebraic sets of dimension 4: necessary conditions
pp. 495-523(29)
Authors: McCrory, C.; Parusin, A.

Favourites:
ADD

Robinson-Whitehouse complex and stable homotopy
pp. 525-530(6)
Authors: Pirashvili, T.; Richter, B.

Favourites:
ADD

Annular and boundary reducing Dehn fillings
pp. 531-548(18)
Authors: Gordon, C. M.; Wu, Y. Q.

Favourites:
ADD

Spaces with nonpositive curvature and their ideal boundaries
pp. 549-556(8)
Authors: Croke, C. B.; Kleiner, B.

Favourites:
ADD

Homotopy theory of dihedral and quaternionic sets
pp. 557-572(16)
Author: Spalinski, J.

Favourites:
ADD

Lattice actions, 3-manifolds and homology
pp. 573-587(15)
Authors: Farb, B.; Shalen, P.

Favourites:
ADD

Manifolds with irreducible Heegaard splittings of high genus
pp. 589-618(30)
Authors: Lustig, M.; Moriah, Y.

Favourites:
ADD

Heegaard structures of manifolds in the Dehn filling space
pp. 619-641(23)
Author: Rieck, Y. a.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more